# SDR ASAA2025031956714

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 61,203 hours, 18,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR TOUGH TO CLOSE. GROUNDED - YES. ADJUSTED L1 DOOR STOPS REF 52-11-00. DOOR HANDLE CLOSE TORQUE NOW WITHIN LIMITS.OK FOR SERVICE.
